# SDR DXTA2010031504029

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 8,744 hours, 7,192 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE IDLE SPEED AT 10,000 FEET AND 150KTS WAS 52.9 PERCENT.   COMPLIED WITH ADJUSTMENT OF MINIMUM FLOW OF THE RT ENGINE FCU IN REF TO THE MM CH 71-00-00.  ALL FINAL OPS CHECKS SATISFACTORY.
